# SDR SWIA201332643

- Difficulty date: January 26, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 29,906 hours, 25,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT NR 3 BURNED OUT.  (FLT 6300)  RELAMPED EMERGENCY LIGHT.
